# SDR TWAA0018611

- Difficulty date: November 24, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FUSELAGE SKIN HAD A DENT AND SCRATCH AT STA 1278 TO 1308, LONGERON 18L TO 19R, 2.25 INCH BY 1.625 INCH BY 0.030 DEEP.  REPAIRED DENT/SCRATCH WITH TITANIUM DOUBLER AND PLUG REPAIR PER SRM 53-04, FIG 38, VIEW H.  AREA EDDY CURRENT INSPECTED FOR CRACKS AND NONE FOUND.
